CSpace

浏览/检索结果: 共4条,第1-4条 帮助

限定条件            
已选(0)清除 条数/页:   排序方式:
Normalized solutions of mass subcritical Schrodinger equations in exterior domains 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2022, 卷号: 29, 期号: 3, 页码: 25
作者:  Zhang, Zexin;  Zhang, Zhitao
收藏  |  浏览/下载:110/0  |  提交时间:2022/04/29
Normalized solution  Critical point  Minimax theorem  Schrodinger equation  Exterior domain  
On the Fucik point spectrum for Schrodinger operators on R-N 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2009, 卷号: 5, 期号: 2, 页码: 305-317
作者:  Bartsch, Thomas;  Wang, Zhi-Qiang;  Zhang, Zhitao
收藏  |  浏览/下载:118/0  |  提交时间:2018/07/30
Fucik spectrum  Schrodinger operator  nonlinear Schrodinger equations  jumping nonlinearity  critical point theory  
Existence and non-existence of solutions for a class of Monge-Ampere equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 7, 页码: 2849-2875
作者:  Zhang, Zhitao;  Wang, Kelei
收藏  |  浏览/下载:113/0  |  提交时间:2018/07/30
Monge-Ampere equations  Moving plane  Implicit Function Theorem  Leray-Schauder degree theory  Bifurcation  
Multiple Nodal Solutions for Some Fourth-Order Boundary Value Problems via Admissible Invariant Sets 期刊论文
BOUNDARY VALUE PROBLEMS, 2008, 页码: 12
作者:  Yang, Yang;  Zhang, Jihui;  Zhang, Zhitao
收藏  |  浏览/下载:88/0  |  提交时间:2018/07/30